# SDR GTIA031037

- Difficulty date: December 4, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Crossed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT FORWARD LOWER AIRSTAIR EMERGENCY LIGHT INOPERATIVE, BAD SOCKET.  TROUBLESHOT SYSTEM FOUND WIRES CROSSED AT POWER SUPPLY.  REWIRED POWER SUPPLY AND LIGHT SOCKETS.  (M)
